Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Schwarz reflection principle


Author: J. S. Hwang
Journal: Trans. Amer. Math. Soc. 272 (1982), 711-719
MSC: Primary 30D40
DOI: https://doi.org/10.1090/S0002-9947-1982-0662062-X
MathSciNet review: 662062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, we have solved a long outstanding problem of A. J. Lohwater (1953) by showing that if $ f(z)$ is meromorphic in $ \vert z\vert< 1$ whose radial limits have modulus 1 for almost all points on an arc $ A$ of $ \vert z\vert< 1$, and if $ P$ is a singular point of $ f(z)$ on $ A$, then every value of modulus 1 which is not in the range of $ f(z)$ at $ P$ is an asymptotic value of $ f(z)$ at some point of each subarc of $ A$ containing the point $ P$.

Lohwater proved this theorem for functions of bounded characteristic and he made a comment that his method is not, in general, applicable to functions of unbounded characteristic. In this paper, we shall present an alternative proof of the above theorem based on the very method of Lohwater.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D40

Retrieve articles in all journals with MSC: 30D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0662062-X
Keywords: Asymptotic behaviour, bounded characteristic, reflection principle, Seidel's class $ U$
Article copyright: © Copyright 1982 American Mathematical Society